It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sherry strickland/spec on August 23, 2000 at 15:37:33:

Hi,
I have been interested in wether anyone in the 326 Med Battalion has been experiencing any
illneses. I have. Although I look healthy, I have my days I can't get enough energy to do much.
I have muscle weakness, muscle spasms,sharp shooting pains, maigrains, diarrhea, dizzeness,
knee pain and alternating blood pressure. These are the ones that bother me the most. I know
I'm not the only vet suffering, but it would be nice to others 326 Med veterans. I don't have a computer
but you may post your E-Mail address on this message board. I have a friend who has a computer.

Follow Ups

All times are GMT -7. The time now is 02:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!